# SDR SWAA2020072325984

- Difficulty date: June 24, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 40,706 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED STA 500D AND STR 19L FWD CARGO COMPARTMENT / REPLACED GUSSET LOCATED ON BS500D AND STR 19L FWD CARGO COMP. IAW B737-700 SRM 51-10-02 ITEM 9; 51-40-02 SRM AND DRAWING #143A7902
